# SDR GTIA2025011638679

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 41,398 hours, 18,855 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D5348006229600
- Condition: Cracked
- Location: Zone 200
- Part time: 41,398 hours, 18,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

" FR 66 DOORSTOP FITTING #7, HOLE #1, (TOP, INBD) HAS A CRACK INDICATION 10:OCLOCK POS (AFT LOOKING FWD) 100% .  LENGTH .4735 WIDTH 4.735-REPAIR ACCOMPLISHED REF HAECO S.O. 122206 OPS 44631 IAW A320 SRM 53-41-12-300-011 CAT B REPAIR RE INSPECT AT 15400 FC SUBSEQUENT INSPECTIONS AT 5400 FC FH NOT RELEVANT IAW SRM 53-41-12-205-010 "
